# SDR AWXA200600811

- Difficulty date: May 11, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,072 hours, 23,932 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Nut
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION IN LT MLG FWD BEARING PINTLE PIN RETAINING NUT.  MAINTENANCE REMOVED AND REPLACED RETAINING NUT IAW SRM 57-26-13 PAGES 229 TO 232.
